# SDR 9627796608

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON LEFT WING LANDING GEAR WHEEL WELL BULKHEAD FITTING.  REPAIRED PER EA 66-120423.
